# SDR C2XA02SH182

- Difficulty date: February 1, 2003
- Submitted: February 1, 2003
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 3,976 hours, 3,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Strap
- Part number: 14522460013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER BUTTSTRAP BETWEEN FRAMES 18 AND 23 WAS FOUND TO HAVE CORROSION AND GOUGING.  MAINTENANCE REMOVED AND REPLACED AFFECTED BUTTSTRAP IAW EMB 135 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
